# SDR A6WA20120920014

- Difficulty date: September 11, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT I/B FLAP VANE CHAFED ON LEADING EDGE WHERE VANE HITS STOPS.  REMOVED AND REPLACED CTR VANE LEADING EDGE P/N 601R14303-52 IAW CRJ 51-40-11 AND 51-42-13, I/B AND O/B VANE LEADING EDGE BLENDED OUT DAMAGE AND FOUND TO BE WITHIN LIMITS IAW REO 601R-57-52-004 REV C.
